# SDR C1HA200184015

- Difficulty date: November 24, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA Emergency flash light inop.  Replaced as necessary per MM 33-50-01.
